# SDR CA120220004

- Difficulty date: December 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 430 hours
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Main Rotor
- Part time: 494 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 INPUT CHIP LIGHT MGB SERVICEABILITY CHECK CARRIED OUT IAW MFG AMM INSTRUCTION.  ACFT RETURNED TO SERVICE.
